Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)

Contents of Volume 26, Number 5

Ramification of higher local fields, approaches and questions
L. Xiao and I. Zhukov.
St. Petersburg Math. J. 26 (2015), 695-740
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Realization and characterization of modulus of smoothness in weighted Lebesgue spaces
R. Akgün.
St. Petersburg Math. J. 26 (2015), 741-756
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Entries of indefinite Nevanlinna matrices
H. Woracek.
St. Petersburg Math. J. 26 (2015), 757-783
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Explicit form of the Hilbert symbol for polynomial formal groups
S. Vostokov and V. Volkov.
St. Petersburg Math. J. 26 (2015), 785-796
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Tropical noetherity and Gröbner bases
Ya. Kazarnovskiĭ and A. G. Khovanskiĭ.
St. Petersburg Math. J. 26 (2015), 797-811
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Asymptotics of solutions to the wave equation in a domain with a small hole
D. V. Korikov.
St. Petersburg Math. J. 26 (2015), 813-838
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
On solutions and Waring’s formulas for systems of $n$ algebraic equations for $n$ unknowns
V. R. Kulikov and V. A. Stepanenko.
St. Petersburg Math. J. 26 (2015), 839-848
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
Approximate commutativity for a decaying potential and a function of an elliptic operator
V. A. Sloushch.
St. Petersburg Math. J. 26 (2015), 849-857
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
American Mathematical Society